MathSciNet Relay Station
MathSciNet bibliographic data
MR911756 (88k:53062) 53C20
Gromoll, Detlef; Grove, Karsten A generalization of Berger's rigidity theorem for positively curved manifolds. Ann. Sci. École Norm. Sup. (4) 20 (1987), no. 2, 227–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement